Istituto di Informatica e Telematica     
Bistarelli S. Uncertainty in Bipolar Preference Problems. In: Journal of Experimental & Theoretical Artificial Intelligence, vol. 23 (4) pp. 545 - 575. Taylor & Francis, 2011.
Preferences and uncertainty are common in many real-life problems. In this article, we focus on bipolar preferences and uncertainty modelled via uncontrollable variables, and we assume that uncontrollable variables are specified by possibility distributions over their domains. To tackle such problems, we concentrate on uncertain bipolar problems with totally ordered preferences, and we eliminate the uncertain part of the problem, while making sure that some desirable properties hold about the robustness of the problem and its relationship with the preference of the optimal solutions. We also consider several semantics to order the solutions according to different attitudes with respect to the notions of preference and robustness.
DOI: 10.1080/0952813X.2010.524288
Subject preferences
possibility theory
K.6.5 Security and protection

Icona documento 1) Download Document PDF

Icona documento Open access Icona documento Restricted Icona documento Private


Per ulteriori informazioni, contattare: Librarian http://puma.isti.cnr.it

Valid HTML 4.0 Transitional